Skip navigation
Skip navigation

Convex hypersurfaces of prescribed Weingarten curvatures

Sheng, Weimin; Trudinger, Neil; Wang, Xu-Jia

Description

In this paper we study the existence of closed convex hypersurfaces in the Euclidean space ℝn+1 with a Weingarten curvature prescribed as a function of their unit normal.

dc.contributor.authorSheng, Weimin
dc.contributor.authorTrudinger, Neil
dc.contributor.authorWang, Xu-Jia
dc.date.accessioned2015-12-13T22:51:31Z
dc.date.available2015-12-13T22:51:31Z
dc.identifier.issn1019-8385
dc.identifier.urihttp://hdl.handle.net/1885/81123
dc.description.abstractIn this paper we study the existence of closed convex hypersurfaces in the Euclidean space ℝn+1 with a Weingarten curvature prescribed as a function of their unit normal.
dc.publisherInternational Press
dc.sourceCommunications in Analysis and Geometry
dc.titleConvex hypersurfaces of prescribed Weingarten curvatures
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume12
dc.date.issued2004
local.identifier.absfor010110 - Partial Differential Equations
local.identifier.ariespublicationMigratedxPub9465
local.type.statusPublished Version
local.contributor.affiliationSheng, Weimin, Zhejiang University
local.contributor.affiliationTrudinger, Neil, College of Physical and Mathematical Sciences, ANU
local.contributor.affiliationWang, Xu-Jia, College of Physical and Mathematical Sciences, ANU
local.bibliographicCitation.issue1
local.bibliographicCitation.startpage213
local.bibliographicCitation.lastpage232
dc.date.updated2015-12-11T10:45:41Z
local.identifier.scopusID2-s2.0-4043062847
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator